Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

5874 Publications


2003 | Journal Article | IST-REx-ID: 206
A note on the distribution of rational points on threefolds
T.D. Browning, Quarterly Journal of Mathematics 54 (2003) 33–39.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 207
Sums of four biquadrates
T.D. Browning, Mathematical Proceedings of the Cambridge Philosophical Society 134 (2003) 385–395.
View | DOI
 

2003 | Journal Article | IST-REx-ID: 208
Counting rational points on diagonal quadratic surfaces
T.D. Browning, Quarterly Journal of Mathematics 54 (2003) 11–31.
View | DOI
 

2003 | Conference Paper | IST-REx-ID: 2337 | OA
Bose-Einstein condensation of dilute gases in traps
É. Lieb, R. Seiringer, in:, Y. Karpeshina, R. Weikard, Y. Zeng (Eds.), American Mathematical Society, 2003, pp. 239–250.
View | DOI | Download (ext.)
 

2003 | Journal Article | IST-REx-ID: 2354 | OA
Ground state asymptotics of a dilute, rotating gas
R. Seiringer, Journal of Physics A: Mathematical and Theoretical 36 (2003) 9755–9778.
View | DOI | Download (ext.)
 

Search

Filter Publications